# SDR DALA2023053004304

- Difficulty date: May 29, 2023
- Submitted: May 30, 2023
- Operation: Air carrier
- Aircraft: N316NB
- Make and model: Airbus A319-114
- Aircraft serial: 1249
- Aircraft time: 60,606 hours, 31,651 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3116 CRACK INDICATION ON FRAME 68 LH SIDE IN AFT FACE FRAME WEB AND HORIZONTAL FLANGE RADIUS AT STGR 8. CORRECTIVE ACTION: REPAIRED PER A319 SRM 53-41-12. OK FOR SERVICE. (2790176)
